EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLI, No. 35, pp. 65–78 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Walks on countable ordinals and selective ultrafilters

S. Todorcevic

Matematicki institut, SANU, Kneza Mihaila 35, 11000 Beograd, Srbija

Abstract: In our previous work we have introduced filters on the set of countable ordinals as invariants to standard characteristics of walks in this domain. In this note we examine their projections to the set of natural numbers.

Keywords: Ordinal numbers, Minimal walks

Classification (MSC2000): 03E10, 03E17

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Oct 2010. This page was last modified: 20 Jun 2011.

© 2010 Mathematical Institute of the Serbian Academy of Science and Arts
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition